# SDR ASOA201200071

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 30,172 hours, 27,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200361
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACE OF FRAME UNDER AVIONICS FLOORBOARD AT FS 319.70 BY DRAIN TUBE APPEARS TO HAVE CORROSION UNDER PAINT.   REMOVED CORROSION IAW SRM 51-21-00, 51-21-06 AND 53-00-00 FIGURE 101 AND FOUND TO BE OUT OF LIMITS.  REPLACED FRAME IAW SRM 51-42-06
